Journal of the Mathematical Society of Japan

On skew product transformations with quasi-discrete spectrum

Nobuo AOKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 555-560.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849778

Digital Object Identifier
doi:10.2969/jmsj/02340555

Mathematical Reviews number (MathSciNet)
MR0288230

Zentralblatt MATH identifier
0217.45101

Subjects
Primary: 28.70

Citation

AOKI, Nobuo. On skew product transformations with quasi-discrete spectrum. J. Math. Soc. Japan 23 (1971), no. 4, 555--560. doi:10.2969/jmsj/02340555. https://projecteuclid.org/euclid.jmsj/1259849778


Export citation